Cutaneous adverse effects during therapy with an epidermal growth factor receptor (EGFR) inhibitor

J Dermatolog Treat. 2006;17(3):160-1. doi: 10.1080/09546630600688523.

Abstract

The use of epidermal growth factor receptor (EGFR) inhibitors for the treatment of solid tumours is now increasing. Cutaneous side effects, namely acneiform eruption, xerosis, telangiectasia, hyperpigmentation, fissures, hair and nail changes, are reported in literature. We describe a case of a man treated with an EGFR-inhibitor (erlotinib) for a cell lung cancer who developed skin manifestations localized in an uncommon area and with an atypical evolution.

Publication types

  • Case Reports

MeSH terms

  • Aged
  • Carcinoma, Non-Small-Cell Lung / drug therapy
  • Diagnosis, Differential
  • Drug Eruptions / diagnosis*
  • Drug Eruptions / etiology
  • Drug Eruptions / pathology
  • ErbB Receptors / antagonists & inhibitors*
  • Erlotinib Hydrochloride
  • Humans
  • Lung Neoplasms / drug therapy
  • Male
  • Protein Kinase Inhibitors / adverse effects*
  • Quinazolines / adverse effects*

Substances

  • Protein Kinase Inhibitors
  • Quinazolines
  • Erlotinib Hydrochloride
  • ErbB Receptors